MathSciNet Relay Station
MathSciNet bibliographic data
MR916325 (89e:35051) 35J60 (35B05)
Díaz, Jesús Ildefonso; Saá, José Evaristo Existence et unicité de solutions positives pour certaines équations elliptiques quasilinéaires. (French) [Existence and uniqueness of positive solutions of some quasilinear elliptic equations] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 12, 521–524.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement